zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Estimates for translation invariant operators in L p spaces. (English) Zbl 0093.11402

[1]A. Beurling &H. Helson, Fourier-Stieltjes transforms with bounded powers.Math. Scand., 1 (1953), 120–126.
[2]A. P. Calderón &A. Zygmund, On the existence of certain singular integrals.Acta Math., 88 (1952), 85–139. · Zbl 0047.10201 · doi:10.1007/BF02392130
[3]–, Algebras of certain singular operators.Amer. J. Math., 78 (1956), 310–320. · Zbl 0072.11601 · doi:10.2307/2372518
[4]H. Helson, Isomorphisms of abelian group algebras.Ark. Mat., 2 (1953), 475–487. · Zbl 0052.11802 · doi:10.1007/BF02591001
[5]J. E. Littlewood &R. E. A. C. Paley, Theorems on Fourier series and power series (II).Proc. London Math. Soc., 42 (1937), 52–89. · doi:10.1112/plms/s2-42.1.52
[6]L. H. Loomis,An introduction to abstract harmonic analysis. Toronto, New York, London 1953.
[7]J. Marcinkiewicz, Sur les multiplicateurs des séries de Fourier.Studia Math., 8 (1939), 78–91.
[8]S. G. Mihlin, On the multipliers of Fourier integrals.Dokl. Akad. Nauk SSSR (N. S.), 109 (1956), 701–703 (Russian.)
[9]–, Fourier integrals and multiple singular integrals.Vestnik Leningrad. Univ. Ser. Mat. Mech. Astr., 12 (1957), No. 7, 143–155. (Russian.)
[10]M. Riesz, Sur les functions conjuguées.Math. Z., 27 (1927), 218–244. · Zbl 02581738 · doi:10.1007/BF01171098
[11]–, Sur les maxima des formes bilinéaires et sur les fonctionnelles linéaires.Acta Math., 49 (1926), 465–497. · Zbl 02581739 · doi:10.1007/BF02564121
[12]L. Schwartz,Théorie des distributions I–II. Paris 1950–51.
[13]–, Sur les multiplicateurs deF L p . Kungl. fysiogr. sällsk. i Lund förh., 22 (1952), 124–128.
[14]Yu. A. Šreider, The structure of maximal ideals in rings of measures with convolution.Amer. Math. Soc. Translation No 81, 1953. (Translated fromMat. Sbornik (N. S.), 27 (69) (1950), 297–318.)
[15]E. M. Stein, On the functions of Littlewood-Paley, Lusin and Marcinkiewicz.Trans. Amer. Math. Soc., 88 (1958), 430–466. · doi:10.1090/S0002-9947-1958-0112932-2
[16]G. O. Thorin, Convexity Theorems generalizing those of M. Riesz and Hadamard with some applications.Medd. Lunds Univ. Matem. Sem., 9 (1948).
[17]A. Zygmund,Trigonometrical series I–II. London 1959.
[18], On a theorem of Marcinkiewicz concerning interpolation of operators.J. Math. Pures Appl., 35 (1956), 223–248.